# SDR ASOA06215

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT LENS, NEAR THE SERVICE DOOR, WAS FOUND TO BE CRACKED.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCES DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  (K)
